Alert archive / Kansas / River Flood Warnings in 2018

River Flood Warning 22, NWS Wichita, KS

October 7, 2018Saline County, Kansas

NWS Wichita, KS issued this river flood warning at Oct 7, 2018, 9:01 AM CDT for Saline County, Kansas. It took effect at Oct 9, 2018, 6:10 PM CDT. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Oct 7, 2018, 9:01 AM CDT (14:01 UTC)
In effect from
Oct 9, 2018, 6:10 PM CDT
Expired
Oct 10, 2018, 1:58 AM CDT
In force
8 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Saline County, KS

The radar

The Topeka radar (KTWX), 135 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mulberry Creek (KS) near Salina (SLNK1). The gauge peaked at 18.89 ft at Oct 10, 2018, 12:00 AM CDT.

actionminormoderate102010/0710/0810/0910/1010/11
Action stage
22 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
27.4 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06869950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

665 
WGUS43 KICT 071401
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
901 AM CDT Sun Oct 7 2018

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Mulberry Creek Near Salina affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC169-080400-
/O.NEW.KICT.FL.W.0022.181009T2310Z-181010T1230Z/
/SLNK1.1.ER.181009T2310Z.181010T0000Z.181010T0030Z.NO/
901 AM CDT Sun Oct 7 2018

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Mulberry Creek Near Salina.
* From Tuesday evening until Wednesday morning.
* At  8:00 AM Sunday the stage was 3.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue 
  to rise to near 24.3 feet by Tuesday evening. The river will fall 
  below flood stage by Tuesday evening.
* Impact...At 24.0 feet...Agricultural flooding can be expected. Parts
  of Halstead Road near the river gage site, which is west of Salina,
  will begin to take on water. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Salina          24.0   3.6  Sun 8 AM     5.7   15.3   13.9
    
&&
     
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
      3884 9787 3882 9792             

$$

ADK
9 follow-up statements
982 
WGUS43 KICT 080304
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
1004 PM CDT Sun Oct 7 2018

...Forecast flooding changed from Minor to Major severity for the 
following rivers in Kansas...

  Mulberry Creek Near Salina affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC169-081704-
/O.EXT.KICT.FL.W.0022.181009T1613Z-181011T0256Z/
/SLNK1.3.ER.181009T1613Z.181010T0000Z.181010T1456Z.NR/
1004 PM CDT Sun Oct 7 2018

...Forecast flooding increased from Minor to Major severity...
The Flood Warning continues for 
 The Mulberry Creek Near Salina.* From Tuesday morning until Wednesday evening.
* At  9:00 PM Sunday the stage was 4.1 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by late Tuesday morning and 
  continue to rise to near 27.6 feet by early Wednesday morning. The 
  river will fall below flood stage by late Wednesday morning.
* Impact...At 27.7 feet...Roads flood up to 3 ft of water in northern 
  Salina, mostly around Stimmel Road and south from 9th Street to 
  Ohio Street. Within that area, expect over 200 homes and businesses
  to become flooded. Other flooding may occur north of I-70 from 9th 
  Street to Ohio Street. The westbound entrance ramp onto I-70 from 
  9th Street will most likely be flooded. 

&&
                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Salina          24.0   4.1  Sun 9 PM     18.3   26.9    7.7
    
&&
     
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
      3884 9787 3882 9792             

$$
724 
WGUS83 KICT 081040
FLSICT
Flood Statement
National Weather Service Wichita KS
540 AM CDT Mon Oct 8 2018

...The flood warning continues for the following river in Kansas...

  Mulberry Creek Near Salina affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC169-090039-
/O.CON.KICT.FL.W.0022.181009T1613Z-181011T0256Z/
/SLNK1.3.ER.181009T1613Z.181010T0000Z.181010T1456Z.NR/
540 AM CDT Mon Oct 8 2018

The Flood Warning continues for
  The Mulberry Creek Near Salina.
* From Tuesday morning until Wednesday evening.
* At  5:00 AM Monday the stage was 4.0 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by late Tuesday morning and 
  continue to rise to near 27.6 feet by Tuesday evening. The river 
  will fall below flood stage by late Wednesday morning.
* Impact...At 27.7 feet...Roads flood up to 3 ft of water in northern 
  Salina, mostly around Stimmel Road and south from 9th Street to 
  Ohio Street. Within that area, expect over 200 homes and businesses
  to become flooded. Other flooding may occur north of I-70 from 9th 
  Street to Ohio Street. The westbound entrance ramp onto I-70 from 
  9th Street will most likely be flooded. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Salina          24.0   4.0  Mon 5 AM     18.3   26.9    7.7
    
&&
     
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
      3884 9787 3882 9792             

$$

Lawson
047 
WGUS83 KICT 081516
FLSICT
Flood Statement
National Weather Service Wichita KS
1016 AM CDT Mon Oct 8 2018

...The flood warning continues for the following river in Kansas...
 
  Mulberry Creek Near Salina affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC169-090516-
/O.EXT.KICT.FL.W.0022.181009T1058Z-181011T0302Z/
/SLNK1.3.ER.181009T1058Z.181010T0000Z.181010T1502Z.NR/
1016 AM CDT Mon Oct 8 2018

The Flood Warning continues for
  The Mulberry Creek Near Salina.
* From late tonight until Wednesday evening.
* At  9:00 AM Monday the stage was 5.5 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and 
  continue to rise to near 27.7 feet by Tuesday evening. The river 
  will fall below flood stage by late Wednesday morning.
* Impact...At 27.7 feet...Roads flood up to 3 ft of water in northern 
  Salina, mostly around Stimmel Road and south from 9th Street to 
  Ohio Street. Within that area, expect over 200 homes and businesses
  to become flooded. Other flooding may occur north of I-70 from 9th 
  Street to Ohio Street. The westbound entrance ramp onto I-70 from 
  9th Street will most likely be flooded. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Salina          24.0   5.5  Mon 09 AM   25.3   27.2    7.7
    
&&
     
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
      3884 9787 3882 9792             

$$

ADK
835 
WGUS83 KICT 082246
FLSICT
Flood Statement
National Weather Service Wichita KS
546 PM CDT Mon Oct 8 2018

...The flood warning continues for the following river in Kansas...

  Mulberry Creek Near Salina affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC169-091246-
/O.CON.KICT.FL.W.0022.181009T1058Z-181011T0302Z/
/SLNK1.3.ER.181009T1058Z.181010T0000Z.181010T1502Z.NR/
546 PM CDT Mon Oct 8 2018

The Flood Warning continues for
  The Mulberry Creek Near Salina.
* From late tonight until Wednesday evening.
* At  5:30 PM Monday the stage was 12.5 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and 
  continue to rise to near 27.7 feet by Tuesday evening. The river 
  will fall below flood stage by late Wednesday morning.
* Impact...At 27.7 feet...Roads flood up to 3 ft of water in northern 
  Salina, mostly around Stimmel Road and south from 9th Street to 
  Ohio Street. Within that area, expect over 200 homes and businesses
  to become flooded. Other flooding may occur north of I-70 from 9th 
  Street to Ohio Street. The westbound entrance ramp onto I-70 from 
  9th Street will most likely be flooded. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Salina          24.0  12.5  Mon 05 PM   25.3   27.2    7.7
    
&&
     
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
      3884 9787 3882 9792             

$$

JAS
583 
WGUS83 KICT 090123
FLSICT
Flood Statement
National Weather Service Wichita KS
823 PM CDT Mon Oct 8 2018

...The flood warning continues for the following river in Kansas...
 
  Mulberry Creek Near Salina affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC169-091523-
/O.EXT.KICT.FL.W.0022.181009T1026Z-181011T0318Z/
/SLNK1.3.ER.181009T1026Z.181010T0000Z.181010T1518Z.NR/
823 PM CDT Mon Oct 8 2018

The Flood Warning continues for
  The Mulberry Creek Near Salina.
* From late tonight until Wednesday evening.
* At  8:00 PM Monday the stage was 13.1 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast. The forecast crest is expected to be near
  record levels.  
* Forecast...Rise above flood stage by early Tuesday morning and 
  continue to rise to near 27.7 feet by early Wednesday morning. The 
  river will fall below flood stage by late Wednesday morning.
* Impact...At 27.7 feet...Roads flood up to 3 ft of water in northern 
  Salina, mostly around Stimmel Road and south from 9th Street to 
  Ohio Street. Within that area, expect over 200 homes and businesses
  to become flooded. Other flooding may occur north of I-70 from 9th 
  Street to Ohio Street. The westbound entrance ramp onto I-70 from 
  9th Street will most likely be flooded. 

&&
                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Tue   Wed   Thu   
  Salina             24.0   13.1  Mon 8 PM    27.7  11.7   6.3
    
&&
    
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
      3884 9787 3882 9792             

$$

Metzger
928 
WGUS83 KICT 090949
FLSICT
Flood Statement
National Weather Service Wichita KS
449 AM CDT Tue Oct 9 2018

...The flood warning continues for the following river in Kansas...
 
  Mulberry Creek Near Salina affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC169-092349-
/O.EXT.KICT.FL.W.0022.181009T2328Z-181011T0300Z/
/SLNK1.3.ER.181009T2328Z.181010T0600Z.181010T1500Z.NR/
449 AM CDT Tue Oct 9 2018

The Flood Warning continues for
  The Mulberry Creek Near Salina.
* From this evening until Wednesday evening.
* At 4:00 AM Tuesday the stage was 10.0 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 27.4 feet by early Wednesday morning. The river will 
  fall below flood stage by late Wednesday morning.
* Impact...At 27.4 feet...Mulberry Creek may expand to 1/2 mile to 1 
  mile wide. Along Halstead Road, 1/2 mile north of the creek's gage 
  site, takes on 2 ft of water. State Street, west of I-135 begins to
  flood. Thomas Park on 9th Street in north Salina floods. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Salina          24.0  10.0  Tue 4 AM     27.0    7.5    5.8
    
&&
     
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
      3884 9787 3882 9792             

$$

Lawson
864 
WGUS83 KICT 091544
FLSICT
Flood Statement
National Weather Service Wichita KS
1044 AM CDT Tue Oct 9 2018

...The flood warning continues for the following river in Kansas...
 
  Mulberry Creek Near Salina affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC169-100543-
/O.EXT.KICT.FL.W.0022.181009T2342Z-181010T1336Z/
/SLNK1.1.ER.181009T2342Z.181010T0000Z.181010T0136Z.NO/
1044 AM CDT Tue Oct 9 2018

The Flood Warning continues for
  The Mulberry Creek Near Salina.
* From this evening until Wednesday morning.
* At 10:00 AM Tuesday the stage was 7.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 24.7 feet by this evening. The river will fall below 
  flood stage by this evening.
* Impact...At 24.0 feet...Agricultural flooding can be expected. Parts
  of Halstead Road near the river gage site, which is west of Salina,
  will begin to take on water. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Salina          24.0   7.9  Tue 10 AM   11.9    6.4    5.5
    
&&
     
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
      3884 9787 3882 9792             

$$

JAS
032 
WGUS83 KICT 100236
FLSICT
Flood Statement
National Weather Service Wichita KS
936 PM CDT Tue Oct 9 2018

...The flood warning continues for the following river in Kansas...
 
  Mulberry Creek Near Salina affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC169-101635-
/O.EXT.KICT.FL.W.0022.000000T0000Z-181011T0116Z/
/SLNK1.1.ER.181010T1026Z.181010T1200Z.181010T1316Z.NO/
936 PM CDT Tue Oct 9 2018

The Flood Warning continues for
  The Mulberry Creek Near Salina.
* Until Wednesday evening.
* At  9:00 PM Tuesday the stage was 18.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and 
  continue to rise to near 24.7 feet by Wednesday morning. The river 
  will fall below flood stage by Wednesday morning.
* Impact...At 24.0 feet...Agricultural flooding can be expected. Parts
  of Halstead Road near the river gage site, which is west of Salina,
  will begin to take on water. 

&&
                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG   DAY  TIME    Wed   Thu   Fri   
  Salina             24.0   18.5  Tue  9 PM    10.5   5.7   5.0
    
&&
    
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
      3884 9787 3882 9792             

$$

Metzger
183 
WGUS83 KICT 100658
FLSICT
Flood Statement
National Weather Service Wichita KS
158 AM CDT Wed Oct 10 2018

...The flood warning is cancelled for the following river in 
Kansas...
 
  Mulberry Creek Near Salina affecting Saline County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC169-100728-
/O.CAN.KICT.FL.W.0022.000000T0000Z-181011T0116Z/
/SLNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
158 AM CDT Wed Oct 10 2018

The Flood Warning is cancelled for
  The Mulberry Creek Near Salina.
* At  1:00 AM Wednesday the stage was 19.0 feet.
* Flood stage is 24.0 feet.
* Forecast...The river will crest below flood stage at 23.7 feet this
  afternoon.
* Impact...At 24.0 feet...Agricultural flooding can be expected. Parts
  of Halstead Road near the river gage site, which is west of Salina,
  will begin to take on water. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Salina          24.0  19.0  Wed  1 AM    7.9    5.4    4.8
    
&&
     
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
      3884 9787 3882 9792             

$$

Lawson

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Oct 7, 6:55 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Oct 7, 6:55 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
655 AM CDT Sun Oct 7 2018

.SHORT TERM...(Today through Tuesday night)
Issued at 305 AM CDT Sun Oct 7 2018

Water vapor imagery shows shortwave energy digging over the desert
southwest with a subtropical moisture plume extending from the
western half of TX through KS and into IA. At the surface,
stationary front extends from southern MO into southwest OK.

Front is expected to slowly lift northwest today as it also starts
to lose some of its baroclinicity. Meanwhile, entire forecast area
will remain in a broad area of 850-700mb moisture transport. For
today it will be tough to pin down which locations will have the
better chances for heavy rain, so will keep pops fairly broad for
now with the thinking most areas will get wet at some point
today. Models remain consistent in ramping up mid level moisture
transport and isentropic lift tonight, likely due to strong upper
jet nudging closer to the central/southern Plains. This should
result in increasing precip coverage and intensity across western
OK into central KS late tonight.

Tough temp forecast for today as the front slowly works back to
the northwest. Current thinking is that short range models are
warming temps too quick over central KS and will keep highs over
central KS in the low 50s with highs well into the 70s over se KS.

Strong shortwave and associated strong upper jet will continue
tracking east and by Mon night, will be ejecting out into the high
Plains. This will allow upper diffluence to slowly overspread the
area which will also allow 850-700mb moisture transport to
continue to increase. Confidence remains high that our best chance
at widespread heavy rain will be for early Mon morning and
especially Mon night into Tue as the right entrance region of the
upper jet passes over our forecast area. Based on the upper jet
position, confidence is also high that through Mon night, the
western half of the forecast area will be have the best chance to
see the higher rainfall amounts, before the shortwave quickly
pushes east on Tue into Tue evening.

.LONG TERM...(Wednesday through Saturday)
Issued at 305 AM CDT Sun Oct 7 2018

By 12z Wed, shortwave trough will extend through the Plains with
the heavy rain pushing into the Mississippi Valley. Pattern does
appear to remain active with good agreement between the GFS and
ECMWF in another impulse digging over the western CONUS and moving
out of the Rockies and into the Plains for Thu night into Fri
morning. This will bring our next chance at decent rainfall
chances. While it doesn't look like any kind of significant warm-
up through these extended periods, it also appears there won't be
any significant surges of cold air.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 655 AM CDT Sun Oct 7 2018

All areas to remain shrouded in IFR/LIFR stratus thru Mon morning
for nearly all periods as low pressure remains parked over CO &
NM. This would keep all of KS in a fairly weak upslope regime
throughout the 12Z cycle. Rains will slowly increase in intensity
this afternoon & with SCT embedded TSRA, +RA are certain which
would cause considerably fluctuating vsbys. Flood Watches remain
in effect for all of C & SC KS thru Tue morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    65  64  76  61 /  80  80  70  90
Hutchinson      59  58  73  56 /  90  90  80  90
Newton          63  61  75  60 /  90  80  70  90
ElDorado        67  64  77  62 /  80  80  60  80
Winfield-KWLD   72  66  78  65 /  80  80  60  80
Russell         52  50  69  49 /  80  80  90  80
Great Bend      53  53  70  50 /  80  90  90  80
Salina          58  55  73  56 /  90  80  80  90
McPherson       59  56  73  55 /  90  80  80  90
Coffeyville     77  69  82  68 /  70  50  30  40
Chanute         73  68  80  66 /  70  60  30  50
Iola            73  68  80  66 /  70  70  30  40
Parsons-KPPF    75  69  81  68 /  70  50  30  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Wednesday morning for KSZ032-033-047>053-
067>070-082-083-091>094-098.

&&

SHORT TERM...RBL
LONG TERM...RBL
AVIATION...EPS
Hazardous weather outlook, Oct 7, 8:26 AM CDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
826 AM CDT Sun Oct 7 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-081330-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
826 AM CDT Sun Oct 7 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Morning fog is occurring across south central Kansas. Visibilities
may be reduced to a a quarter of a mile at times. Turn on your low
beams. Improvements are expected by late morning.

Chances for showers and isolated storms will remain possible today
and especially tonight. Heavy rain and associated minor flooding
will be possible with the more intense showers and storms. See
latest flood watch for additional details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Chances for heavy rain and flooding will ramp up for the Monday and
Tuesday timeframe area wide. See latest flood watch for additional
details. A few of the stronger storms may produce wind gusts around
50 mph on Monday. For Tuesday, a few of the stronger storms over
eastern Kansas may produce large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 8:42 AM CDTRiver Flood WarningICTSumner4 days
Oct 7, 10:22 AM CDTRiver Flood WarningICTReno, Rice5 days
Oct 7, 10:28 AM CDTRiver Flood WarningICTReno7 days
Oct 7, 10:37 AM CDTRiver Flood WarningICTReno, Sedgwick9 days
Oct 7, 10:40 AM CDTRiver Flood WarningICTHarvey, Reno5 days
Oct 7, 10:46 AM CDTRiver Flood WarningICTKingman4 days
Oct 7, 3:43 PM CDTRiver Flood WarningICTSedgwick, Sumner4 days

Nearby

River Flood Warnings in Kansas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.